# SDR DXTA200702226

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Engine: Pwc PW545B
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE A SUDDEN YAW TO THE RT AT 105 KTS, ROTATED AT 108 KTS.  C/W CHECKS OF FLIGHT CONTROLS, BRAKES AND TIRE PRESSURES. THE RT TIRES WORN TO NEAR LIMITS. NO OTHER DISCREPANCIES NOTED. ALL WORK ACCOMPLISHED IAW MM 5-00-00.
